# SDR VTZA990421

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 7599 - BGM-IAD- DURING APPROACH, LEFT ENGINE FAILED IN FLIGHT 0 PERCENT TORQUE 50 PERCENT, SRL, FUEL, OIL PRESS CAPTIONS.  ENGINE FAILED WITH ANTI-ICE AND IGN ON.  MAINTENANCE ADJUSTED FLIGHT IDLE FUEL FLOW AND MAX POWER ON LEFT ENGINE AND PERFORMED ENGINE RUNS.  ALL ENGINE PARAMETERS WITHIN NORMAL OPERATING LIMITS.  ALSO, INSPECTED FUEL SUMP FOR CONTAMINATION.  CHECKED GOOD.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
